PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 5 | 1143-1155
Tytuł artykułu

Approximate weak invariance for semilinear differential inclusions in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we give a criterion for a given set K in Banach space to be approximately weakly invariant with respect to the differential inclusion x′(t) ∈ Ax(t) + F(x(t)), where A generates a C 0-semigroup and F is a given multi-function, using the concept of a tangent set to another set. As an application, we establish the relation between approximate solutions to the considered differential inclusion and solutions to the relaxed one, i.e., x′(t) ∈ Ax(t) + $\overline {co} $ F(x(t)), without any Lipschitz conditions on the multi-function F.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
5
Strony
1143-1155
Opis fizyczny
Daty
wydano
2011-10-01
online
2011-07-26
Twórcy
autor
Bibliografia
  • [1] Aubin J.-P., Cellina A., Differential Inclusions, Grundlehren Math. Wiss., 264, Springer, Berlin, 1984
  • [2] Aubin J.-P., Frankowska H., Set-Valued Analysis, Systems Control Found. Appl., 2, Birkhäuser, Boston, 1990
  • [3] Cârjă O., The minimum time function for semi-linear evolutions (submitted)
  • [4] Cârjă O., Lazu A., Approximate weak invariance for differential inclusions in Banach spaces (submitted)
  • [5] Cârjă O., Monteiro Marques M.D.P., Weak tangency, weak invariance, and Carathéodory mappings, J. Dyn. Control Syst., 2002, 8(4), 445–461 http://dx.doi.org/10.1023/A:1020765401015
  • [6] Cârjă O., Necula M., Vrabie I.I., Viability, Invariance and Applications, North-Holland Math. Stud., 207, Elsevier, Amsterdam, 2007
  • [7] Cârjă O., Necula M., Vrabie I.I., Necessary and sufficient conditions for viability for semilinear differential inclusions, Trans. Amer. Math. Soc., 2009, 361(1), 343–390 http://dx.doi.org/10.1090/S0002-9947-08-04668-0
  • [8] Clarke F.H., Ledyaev Yu.S., Radulescu M.L., Approximate invariance and differential inclusions in Hilbert spaces, J. Dyn. Control Syst., 1997, 3(4), 493–518
  • [9] Colombo G., Approximate and relaxed solutions of differential inclusions, Rend. Sem. Matem. Univ. Padova, 1989, 81, 229–238
  • [10] De Blasi F.S., Pianigiani G., Evolution inclusions in non-separable Banach spaces, Comment. Math. Univ. Carolin., 1999, 40(2), 227–250
  • [11] Donchev T., Multivalued perturbations of m-dissipative differential inclusions in uniformly convex spaces, New Zealand J. Math., 2002, 31(1), 19–32
  • [12] Donchev T., Farkhi E., Mordukhovich B., Discrete approximations, relaxation, and optimization of one-sided Lipschitzian differential inclusions in Hilbert spaces, J. Differential Equations, 2007, 243(2), 301–328 http://dx.doi.org/10.1016/j.jde.2007.05.011
  • [13] Filippov A.F., Classical solutions of differential equations with multi-valued right-hand side, SIAM J. Control, 1967, 5, 609–621 http://dx.doi.org/10.1137/0305040
  • [14] Frankowska H., A priori estimates for operational differential inclusions, J. Differential Equations, 1990, 84(1), 100–128 http://dx.doi.org/10.1016/0022-0396(90)90129-D
  • [15] Papageorgiou N.S., A relaxation theorem for differential inclusions in Banach spaces, Tôhoku Math. J., 1987, 39(4), 505–517
  • [16] Papageorgiou N.S., Convexity of the orientor field and the solution set of a class of evolution inclusions, Math. Slovaca, 1993, 43(5), 593–615
  • [17] Plis A., Trajectories and quasitrajectories of an orientor field, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 1963, 11(6), 369–370
  • [18] Tolstonogov A.A., Properties of integral solutions of differential inclusions with m-accretive operators, Mat. Zametki, 1991, 49(6), 119–131 (in Russian)
  • [19] Wazewski T., Sur une généralisation de la notion des solutions d’une équation au contingent, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 1962, 10(1), 11–15
  • [20] Zhu Q.J., On the solution set of differential inclusions in Banach space, J. Differential Equations, 1991, 93(2), 213–237 http://dx.doi.org/10.1016/0022-0396(91)90011-W
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0051-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.